Posted by g_g_g_unit on June 15, 2012, at 21:32:23
Sorry for all the annoying questions -- just feeling somewhat frustrated with side-effects etc., which I currently have too much time to obsess over.
I find that I can only really handle 10mg of Parnate at a time, so I've been splitting up 60mg between 9am and 6-7pm. Dosing anymore than that results in agitation and is counter-productive to my cognition. For the record, I've been on 60mg for a week now.
Since moving up to 60mg, though, I'm waking up after 1-2 hours and just get really awful sleep thereafter. This is despite feeling really tired and naturally sleepy at around 11pm, which is when I'll usually take 0.75mg Klonopin.
I know that everyone says dosing in the evening will wreck your sleep, but I don't see how if the 'stimulant' effect only has a 2.5 hour half-life? From memory, I was sleeping through the night (though getting up to urinate occasionally) on 1mg Klonopin + 50mg Parnate (last dose around 6pm), but I wanted to try lower my Klonopin dose.
So will raising your Parnate dose produce disturbed sleep to begin with anyway?
I suppose I could either try going back to 1mg klonopin at night, or taking a low dose of k-pin in the morning and trying like 20 + 20 + 20 or 30 + 30mg of Parnate, with my last dose in the afternoon.
I also wonder if my Parnate dose might just be too high, but I've found taking 10mg quite stimulating regardless of the context.